Hail, Albemarle
- When
- June 3, 1:34 PM EST
- Where
- Albemarle County, 0.88 mi SE of Carters Bridge
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 37.890, -78.560
Quarter size hail was reported near Keene.
A cold front combined with an unstable atmosphere to trigger showers and thunderstorms during the afternoon and evening hours of the third. Some thunderstorms were severe, producing large hail and damaging winds.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS LWX wrote it up.
A cold front combined with an unstable atmosphere to trigger showers and thunderstorms during the afternoon and evening hours of the third. Some thunderstorms were severe, producing large hail and damaging winds.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before the first event at Jun 3, 12:15 PM EST, 1 hour 19 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
115 PM EDT WED JUN 3 2009
.SYNOPSIS...
A FRONTAL BOUNDARY WILL DROP SOUTH THROUGH THE AREA TODAY AND
TONIGHT. A WAVE OF LOW PRESSURE WILL FORM OVER THE CAROLINAS
THURSDAY AND IT WILL TRACK UP THE MID-ATLANTIC COAST FRIDAY. HIGH
PRESSURE WILL BRIEFLY BUILD OVER THE REGION TO START NEXT
WEEKEND...BUT THE NEXT BOUNDARY MAY AFFECT THE REGION EARLY NEXT
WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATE TO ADD THE SEVERE THUNDERSTORM WATCH WHICH IS IN EFFECT
UNTIL 00Z FOR ALL BUT THE NORTHWESTERN PART OF THE CWA.
WE ARE ADDING A HANDFUL OF COUNTIES ACROSS THE HIGHLANDS/SHEN
VALLEY TO THE FLASH FLOOD WATCH.
REST OF THE EARLIER THINKING REMAINS THE SAME...AND EARLIER AFD
UPDATE FOLLOWS...
SEVERE WEATHER IS EXPECTED THIS AFTERNOON AND EVENING.
EARLY MORNING OVERCAST DECK IS A THING OF THE PAST...AND SOME
SUNSHINE HAS COME OUT AND WILL SUCCESSFULLY DESTABILIZE THE
ATMOSPHERE THIS AFTERNOON. 12Z KIAD RAOB MODIFIED FOR 18Z TYPE
CONDITIONS INDICATED CLOSE TO 2000 J/KG OF CAPE. BASED ON MODEL
PROJECTIONS...WOULD NOT BE SURPRISED FOR 2500 TO 3000 J/KG TO
DEVELOP SOUTH OF KIAD ACROSS CENTRAL VIRGINIA. 0 TO 6 KM WAS AT 28
KNOTS...AND THIS MAY INCREASE A LITTLE TOWARD 35 KT LATER THIS
AFTERNOON AS MID LEVEL WESTERLY SAG A BIT SOUTH. THEREFORE...CAPE
AND SHEAR WILL BE IN PLACE FOR THUNDERSTORM ORGANIZATION AND
INTENSITY.
LOOKS LIKE THE FRONTAL BOUNDARY HAS SAGGED TO OR JUST SOUTH OF THE
MASON DIXON LINE. IT WILL CONTINUE TO SLOWLY SAG SOUTH THROUGH THE
CWA THROUGH LATE AFTERNOON AND EVENING. HOWEVER...SAVE FOR RIGHT
NEAR THE PA BORDER...MUCH OF THE CWA IS FAIR GAME FOR SEVERE
WEATHER TODAY. THIS IS NOT ONLY WITH THE FRONT AS A TRIGGER BUT
THERE/S UPSTREAM MESOSCALE BOUNDARIES THAT WILL SERVE AS TRIGGERS
AS WELL.
THE SEVERE WEATHER MAY COME IN TWO ROUNDS...ONE AFTERNOON ROUND
ACROSS MUCH OF THE CWA AND THEN A SECOND ROUND THAT AFFECT AREAS A
LITTLE FURTHER TO THE SOUTH /MAINLY AFFECTING NORTH CENTRAL
VIRGINIA AND CENTRAL/SOUTHERN MARYLAND.
DAMAGING WINDS AND HAIL WILL BE PRIMARY THREATS...HOWEVER SHEAR
AND ASSOCIATED HELICITY SUGGESTS THAT THERE WILL BE AN ISOLATED
TORNADO RISK AS WELL...MAINLY EAST OF THE BLUE RIDGE MOUNTAINS.
WE WILL BE CONDUCTING A SPECIAL BALLOON RELEASE AT 17Z.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
AND THE FLD/SVR THREAT SHOULD CONTINUE INTO THE EVENING HRS..DEPENDING ON
WHAT AREA DOES NOT GET WORKED OVR BY THE AFTN CNVCTN.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
COLD FRONT WILL CONTINUE TO PUSH S OF THE AREA...BEFORE STALLING
NEAR THE VA/NC BORDER ON THU. THIS WILL PLACE THE CWA ON THE
COOL...MORE STABLE SIDE OF THE BOUNDARY. THE H8 BAROCLINIC ZONE WILL
REMAIN SITUATED ACROSS THE CWA WITH S-SWLY LL FLOW AHEAD OF THE
BOUNDARY LEADING TO ENHANCED ISENTROPIC LIFT OVERHEAD. INCREASED
POPS TO LKLY THU/THU NIGHT WITH PERIODS OF SHOWERS AND AFTERNOON
THUNDERSTORMS EXPECTED.
MODELS IN AGREEMENT WITH AN UPPER SHORTWAVE DISTURBANCE/SFC LOPRES
DEVELOPING OVER THE GULF STATES THU WILL BECOME VERTICALLY STACKED
WHILE LIFTING NEWD ACROSS THE CAROLINAS FRIDAY...AND UP THE MID
ATLANTIC COAST FRIDAY EVENING. THIS TRACK WOULD SUPPORT A PROLONGED
CHANCE FOR RAIN...ESPECIALLY E OF THE BLUE RIDGE THRU LATE FRI/EARLY
SAT. POTENTIAL WILL BE THERE FOR WIDESPREAD 1+ INCHES OF RAINFALL E
OF THE BLUE RIDGE WITH GOM/CARIBBEAN MOISTURE OVERRUNNING THE
STALLED OUT LL BOUNDARY.
A DRYING TREND IS EXPECTED FOR THIS WEEKEND AS WEAK HIPRES BUILDS
INTO THE REGION.
&&
.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
IN 18Z TAFS...WILL TRY TO HONE IN ON POTENTIALLY TWO ROUNDS OF
CONVECTION WITH GUSTY WINDS/BRIEF IFR CONDITIONS. FRONT WILL SAG SOUTH
OF THE TERMINALS BY THIS EVENING. WIND SHIFT WILL OCCUR. MAY HAVE
PREVAILING IFR CIGS OVERNIGHT INTO THURSDAY ON THE NORTH SIDE OF
THE FRONT...ALONG WITH SOME RAIN.
SUBVFR CIGS/VSBYS AND CHANCES FOR SHRA/RA EXPECTED THU THRU FRI
NIGHT AS LOPRES TRACKS UP THE MID ATLANTIC COAST. HIPRES WILL
PROVIDE VFR AND DRYING CONDITIONS FOR THE WEEKEND.
&&
.MARINE...
MARGINAL SMALL CRAFT ADVISORY WILL BE IN EFFECT FOR MID BAY AND
LOWER POTOMAC THIS AFTERNOON. MORE IMPORTANTLY...THUNDERSTORMS ARE
EXPECTED ACROSS THE WATERS THIS AFTERNOON AND EVENING...WITH GUSTY
WINDS POSSIBLE IN CONVECTION. FRONTAL BOUNDARY WILL SAG SOUTH
THROUGH THE WATERS TODAY INTO TONIGHT.
AN AREA OF LOPRES WILL TRACK FROM THE CAROLINAS NEWD OFF THE MID
ATLANTIC COAST FRI AND FRI NIGHT. THE PRES GRADIENT WILL STRENGTHEN
BETWEEN THIS SYSTEM AND WEAK HIPRES TO THE W. AS A RESULT...GUSTY
NLY WINDS ARE EXPECTED WITH SCA CONDITIONS POSSIBLE FRI LASTING INTO
FRI NIGHT.
&&
.EQUIPMENT...
PHONE SYSTEM WHICH HANDLES RECORDED WX INFO HAS BEEN DOWN FOR 48
HRS. IT HAS BEEN ESCALATED AND TECHNICIANS ARE CURRENTLY WORKING
ON THE PROBLEM. WE APOLOGIZE FOR ANY INCONVENIENCE THIS MAY CAUSE.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR DCZ001.
MD...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR MDZ004>007-009>011-
013-014-016>018.
VA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR VAZ021-025-026-029-
036>042-050>057.
WV...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR WVZ054.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
ANZ532>534-537.
&&
SYNOPSIS...BPP
NEAR TERM...BPP
SHORT TERM...ABW
LONG TERM...JRK
AVIATION...JRK/BPP
MARINE...JRK/BPP
EQUIPMENT...HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 126 PM EDT WED JUN 3 2009 ANZ530>537-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 041000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 126 PM EDT WED JUN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED UNTIL 8 PM TONIGHT FOR THE ENTIRE AREA. THUNDERSTORMS THIS AFTERNOON INTO TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. PLEASE REFER TO WBCWCNLWX FOR FURTHER DETAILS. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE BLUE RIDGE IN CENTRAL AND SOUTHERN MARYLAND...THE DISTRICT OF COLUMBIA...AND NORTHERN AND CENTRAL VIRGINIA THROUGH LATE TONIGHT. THUNDERSTORMS PRODUCING HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. ANY FLASH FLOODING PROBLEMS COULD LINGER WELL INTO THE EVENING. A SMALL CRAFT ADVISORY IS IN EFFECT THIS AFTERNOON FOR THE MARYLAND CHESAPEAKE BAY SOUTH OF SANDY POINT AND THE LOWER TIDAL POTOMAC FROM COBB ISLAND TO SMITH POINT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN AREA OF LOW PRESSURE DEVELOPING OVER THE CAROLINAS THURSDAY WILL TRACK UP THE MID-ATLANTIC COAST THROUGH FRIDAY EVENING. RAINFALL OF AN INCH OR MORE FROM THIS SYSTEM IS POSSIBLE...WHICH WOULD CAUSE ADDITIONAL FLOODING CONCERNS. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER PROGRAM HAS BEEN ACTIVATED. MDZ003>005-009-010-501-502-VAZ021-025>031-036>042-050-051- WVZ050>055-501>504-041000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-HIGHLAND- AUGUSTA-ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE- NELSON-ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-FAUQUIER-LOUDOUN- ORANGE-CULPEPER-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-PENDLETON- HARDY-WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- 126 PM EDT WED JUN 3 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM TONIGHT FOR NORTH-CENTRAL MARYLAND...THE EASTERN PANHANDLE OF WEST VIRGINIA...NORTHERN VIRGINIA...AND CENTRAL VIRGINIA. THUNDERSTORMS THIS AFTERNOON INTO TONIGHT WILL BE CAPABLE OF PRODUCING DAMAGING WINDS AND LARGE HAIL. PLEASE REFER TO WBCWCNLWX FOR FURTHER DETAILS. A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS EAST OF THE BLUE RIDGE IN NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL MARYLAND ALONG WITH PORTIONS OF THE SHENANDOAH VALLEY AND POTOMAC HIGHLANDS THROUGH LATE TONIGHT. THUNDERSTORMS PRODUCING HEAVY RAINFALL MAY LEAD TO FLASH FLOODING. ANY FLASH FLOODING PROBLEMS COULD LINGER WELL INTO THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN AREA OF LOW PRESSURE DEVELOPING OVER THE CAROLINAS THURSDAY WILL TRACK UP THE MID-ATLANTIC COAST THROUGH FRIDAY EVENING. RAINFALL OF AN INCH OR MORE FROM THIS SYSTEM IS POSSIBLE EAST OF THE BLUE RIDGE...WHICH WOULD CAUSE ADDITIONAL FLOODING CONCERNS. .SPOTTER INFORMATION STATEMENT... THE SKYWARN SPOTTER PROGRAM HAS BEEN ACTIVATED.
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1035 AM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND DMG 4 WNW BROKENBURG 38.16N 77.79W
06/02/2009 SPOTSYLVANIA VA PUBLIC
TREE DOWN
&&
BJLSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 139 PM EDT WED JUN 3 2009 VAZ036-037-031830- NELSON VA-ALBEMARLE VA- 139 PM EDT WED JUN 3 2009 ...STRONG THUNDERSTORMS TO AFFECT NELSON AND ALBEMARLE COUNTIES... AT 139 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES NORTHEAST OF GREENFIELD...MOVING NORTHEAST AT 15 MPH. LOCATIONS THAT WILL LIKELY BE AFFECTED BY THIS STORM INCLUDE CROZET...BATESVILLE AND NORTH GARDEN. WIND GUSTS TO 40 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. HEAVY DOWNPOURS MAY REDUCE VISIBILITY BELOW A MILE AND CAUSE PONDING OF WATER ON ROADWAYS. PELOQUIN
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 207 PM EDT WED JUN 3 2009 VAZ037-031845- ALBEMARLE VA- 207 PM EDT WED JUN 3 2009 ...STRONG THUNDERSTORMS TO AFFECT ALBEMARLE COUNTY... AT 207 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER BATESVILLE...MOVING NORTHEAST AT 15 MPH. LOCATIONS THAT WILL LIKELY BE AFFECTED BY THIS STORM INCLUDE CROZET AND FREE UNION. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL CAN BE EXPECTED WITH THIS STORM. HEAVY DOWNPOURS MAY REDUCE VISIBILITY BELOW A MILE AND CAUSE PONDING OF WATER ON ROADWAYS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE WARNINGS ARE ISSUED. PELOQUIN
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
216 PM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0937 PM HAIL 1 NW BROKENBURG 38.16N 77.73W
06/02/2009 M0.75 INCH SPOTSYLVANIA VA PUBLIC
&&
STRONGPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
218 PM EDT WED JUN 03 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG JERSEY 38.21N 77.14W
06/02/2009 KING GEORGE VA TRAINED SPOTTER
LARGE LIMBS DOWN
&&
STRONGThe Sterling radar (KLWX), 153 km away, was scanning. The volume nearest the first event began at 18:34 UTC.
37 hail, 7 thunderstorm wind, 1 lightning, 1 tornado. Local standard time, as filed.
Quarter size hail was reported near Keene.
Penny size hail was reported near Dawsonville.
Penny size hail was reported near Rixeyville.
Penny size hail was reported near Brandyville.
Penny size hail was reported near Mint Spring.
Penny size hail was reported near Greenwood.
Quarter size hail was reported near Crozet.
Penny size hail was reported near Afton.
Penny size hail was reported near Sumerduck.
Hail up to golf ball size was reported near Richardsville.
Trees and large limbs were down near Richardsville.
Hail 3.00 inches in diameter was reported near Dunavant.
Penny size hail was reported near Glendie.
Golf ball size hail was reported along Route 3 near Chancellorsville.
Hail up to the size of golf balls was reported on Greentree Road.
Quarter size hail was reported in Fredericksburg.
Quarter size hail was reported near Rocky Bar.
Penny size hail was reported at the intersection of Highway 17 and 648.
Quarter size hail was reported near Quicksburg.
Quarter size hail was reported near Five Mile.
Penny size hail was reported in Fredericksburg.
Nickel size hail was reported at the intersection of Williams Street and Little Page Street.
Quarter size hail was reported near Hotchkiss Street.
Nickel size hail was reported in Elkton.
Penny size hail was reported near New Market.
Lightning struck two boys playing baseball during a thunderstorm at Lee Hill Park in Fredericksburg, Virginia. One boy was pronounced dead at Mary Washington Hospital in Fredericksburg and the other boy was in critical condition.
Nickel size hail was reported at the intersection of Route 3 and Interstate 95.
Trees were down near Newport.
Golf ball size hail was reported at Deerwood Drive.
Penny size hail was reported near Shenandoah.
Quarter size hail was reported in Fredericksburg.
Large trees were down just north of Elkton.
Nickel size hail was reported at the intersection of Falcon Drive and Clay Street.
Nickel size hail was reported near Shadwell.
Large tree branches were blown down at the intersection of Falcon Drive and Clay Street.
Nickel size hail was reported on Route 340 near Stanley.
Wind gusts from thunderstorms were estimated at 50 knots.
Penny size hail was reported near Arlington.
A mobile home was destroyed.
A tornado touched down at the intersection of Pond Avenue and Dogwood Lane. The path length was one and two-thirds of a mile and the path width was 600 yards. National Weather Service Survey indicated that the tornado was an EF-1 with wind speeds 90 to 100 mph.
The tornado was responsible for blowing a mobile home off its foundation. A wooden porch overhang on one home was also knocked down. The tornado also blew a roof of a barn on Young Drive and a grain storage device was also blown over. Several trees were down and a large VDOT salt storage garage was unroofed at the interstection of Forest Drive and Painters Woods Road. A carport was knocked down near the intersection of Aylor Grubbs Avenue and Bailey Lane. Several large trees were down near the 700 block of Brady Lane.
Golf ball size hail was reported near Stanley.
Baseball size hail was reported in Stanley.
Quarter size hail was reported near Panorama.
Penny size hail was reported near Fairview.
Numerous large trees were down in the Salem area.
Penny size hail was reported near Partlow.
As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.
| Event | Date | Age | Sex | Where | Kind |
|---|---|---|---|---|---|
| Lightning, Fredericksburg (C) | 2009-06-03 | 12 | Male | Ball Field | Direct |
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Virginia in 2009Every state in 2009This day in weather historyThe tornado archive for Virginia, 2009Warnings in Virginia, June 2009
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 180632, 180633, 180634, 180635, 180638, 180640, 180639, 180641, 180636, 180637, 180683, 180642, 180643, 180644, 180645, 180646, 180655, 180647, 180654, 180648, 180649, 180651, 180652, 180667, 180656, 187404, 180653, 180686, 180662, 180668, 180663, 180689, 180666, 180669, 180688, 180657, 180693, 181394, 180687, 181429, and more.